American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 208 found      Go to page: 1 2 3 4 > >>

[1] M. Lopez-Fernandez and S. Sauter. Fast and stable contour integration for high order divided differences via elliptic functions. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] A. Hinrichs, E. Novak, M. Ullrich and H. Woźniakowski. The curse of dimensionality for numerical integration of smooth functions. Math. Comp. 83 (2014) 2853-2863.
Abstract, references, and article information   
View Article: PDF

[3] J. S. Brauchart, E. B. Saff, I. H. Sloan and R. S. Womersley. QMC designs: Optimal order Quasi Monte Carlo integration schemes on the sphere. Math. Comp. 83 (2014) 2821-2851.
Abstract, references, and article information   
View Article: PDF

[4] David H. Bailey, Jonathan M. Borwein and Richard E. Crandall. Computation and theory of extended Mordell-Tornheim-Witten sums. Math. Comp. 83 (2014) 1795-1821.
Abstract, references, and article information   
View Article: PDF

[5] Peter Kritzer, Friedrich Pillichshammer and Henryk Woźniakowski. Multivariate integration of infinitely many times differentiable functions in weighted Korobov spaces. Math. Comp. 83 (2014) 1189-1206.
Abstract, references, and article information   
View Article: PDF

[6] Makoto Matsumoto, Mutsuo Saito and Kyle Matoba. A computable figure of merit for quasi-Monte Carlo point sets. Math. Comp. 83 (2014) 1233-1250.
Abstract, references, and article information   
View Article: PDF

[7] Gradimir V. Milovanović and Miodrag M. Spalević. Kronrod extensions with multiple nodes of quadrature formulas for Fourier coefficients. Math. Comp. 83 (2014) 1207-1231.
Abstract, references, and article information   
View Article: PDF

[8] Andreas Griewank, Lutz Lehmann, Hernan Leovey and Marat Zilberman. Automatic evaluations of cross-derivatives. Math. Comp. 83 (2014) 251-274.
Abstract, references, and article information   
View Article: PDF

[9] Hualong Feng, Amlan Barua, Xiaofan Li and Shuwang Li. An adaptive treecode algorithm for computing the evolution of microstructures in an elastic media. Contemporary Mathematics 586 (2013) 153-161.
Book volume table of contents   
View Article: PDF

[10] Miodrag M. Spalević. Error bounds of Gaussian quadrature formulae for one class of Bernstein-Szeg\H{o} weights. Math. Comp. 82 (2013) 1037-1056.
Abstract, references, and article information   
View Article: PDF

[11] Michael Griebel, Frances Y. Kuo and Ian H. Sloan. The smoothing effect of integration in $\mathbb{R}^d$ and the ANOVA decomposition. Math. Comp. 82 (2013) 383-400.
Abstract, references, and article information   
View Article: PDF

[12] Avram Sidi. Euler--Maclaurin expansions for integrals with arbitrary algebraic endpoint singularities. Math. Comp. 81 (2012) 2159-2173.
Abstract, references, and article information   
View Article: PDF

[13] Michael Gnewuch. Infinite-dimensional integration on weighted Hilbert spaces. Math. Comp. 81 (2012) 2175-2205.
Abstract, references, and article information   
View Article: PDF

[14] Helmut Brass and Knut Petras. Quadrature Theory. Math. Surveys Monogr. 178 (2011) MR 2840013.
Book volume table of contents   

[15] Vladimir Maz$’$ya and Gunther Schmidt. Numerical algorithms based upon approximate approximations --- non-linear problems. Math. Surveys Monogr. 141 (2007) 321-343.
Book volume table of contents   
View Article: PDF

[16] Vladimir Maz$’$ya and Gunther Schmidt. More general grids. Math. Surveys Monogr. 141 (2007) 225-243.
Book volume table of contents   
View Article: PDF

[17] Vladimir Maz$’$ya and Gunther Schmidt. Numerical algorithms based upon approximate approximations --- linear problems. Math. Surveys Monogr. 141 (2007) 281-320.
Book volume table of contents   
View Article: PDF

[18] Vladimir Maz$’$ya and Gunther Schmidt. Approximate Approximations. Math. Surveys Monogr. 141 (2007) MR MR2331734.
Book volume table of contents   

[19] Vladimir Maz$’$ya and Gunther Schmidt. Approximation by Gaussians. Math. Surveys Monogr. 141 (2007) 143-163.
Book volume table of contents   
View Article: PDF

[20] Vladimir Maz$’$ya and Gunther Schmidt. Scattered data approximate approximations. Math. Surveys Monogr. 141 (2007) 245-280.
Book volume table of contents   
View Article: PDF

[21] Vladimir Maz$’$ya and Gunther Schmidt. Various basis functions --- examples and constructions. Math. Surveys Monogr. 141 (2007) 49-68.
Book volume table of contents   
View Article: PDF

[22] Vladimir Maz$’$ya and Gunther Schmidt. Quasi-interpolation. Math. Surveys Monogr. 141 (2007) 1-18.
Book volume table of contents   
View Article: PDF

[23] Vladimir Maz$’$ya and Gunther Schmidt. Error estimates for quasi-interpolation. Math. Surveys Monogr. 141 (2007) 19-48.
Book volume table of contents   
View Article: PDF

[24] Vladimir Maz$’$ya and Gunther Schmidt. Cubature of diffraction, elastic, and hydrodynamic potentials. Math. Surveys Monogr. 141 (2007) 93-113.
Book volume table of contents   
View Article: PDF

[25] Vladimir Maz$’$ya and Gunther Schmidt. Cubature over bounded domains. Math. Surveys Monogr. 141 (2007) 197-223.
Book volume table of contents   
View Article: PDF

[26] Vladimir Maz$’$ya and Gunther Schmidt. Approximation of integral operators. Math. Surveys Monogr. 141 (2007) 69-91.
Book volume table of contents   
View Article: PDF

[27] Vladimir Maz$’$ya and Gunther Schmidt. Some other cubature problems. Math. Surveys Monogr. 141 (2007) 115-141.
Book volume table of contents   
View Article: PDF

[28] Vladimir Maz$’$ya and Gunther Schmidt. Approximate wavelets. Math. Surveys Monogr. 141 (2007) 165-196.
Book volume table of contents   
View Article: PDF

[29] Dirk Laurie and Johan de Villiers. Orthogonal polynomials for refinable linear functionals. Math. Comp. 75 (2006) 1891-1903. MR 2240640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael Griebel and Henryk Wozniakowski. On the optimal convergence rate of universal and nonuniversal algorithms for multivariate integration and approximation. Math. Comp. 75 (2006) 1259-1286. MR 2219028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 208 found      Go to page: 1 2 3 4 > >>